# SDR IXXA20250115003

- Difficulty date: January 15, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767323
- Aircraft serial: 30388
- Aircraft time: 91,103 hours, 12,633 cycles
- Engine: Ge CF680C2B6
- Engine time: 82,002 hours, 14,475 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 2242222515
- Part serial: NSN
- Condition: Gouged
- Location: Zone 400
- Part time: 91,103 hours, 12,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGING L/H FAN COWL AFT LATCH HOUSING HAS GOUGE. 8110-3 FVCI  CONTROL NO. 25003-1.
